Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Erratum to: ``Torsion in the bordism of oriented involutions'' (Trans. Amer. Math. 231 (1977), no. 2, 541-548)


Author: Russell J. Rowlett
Journal: Trans. Amer. Math. Soc. 248 (1979), 221-221
MSC: Primary 57R85
Original Article: Trans. Amer. Math. Soc. 231 (1977), 541-548.
MathSciNet review: 521702
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57R85

Retrieve articles in all journals with MSC: 57R85


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1979-0521702-6
PII: S 0002-9947(1979)0521702-6
Article copyright: © Copyright 1979 American Mathematical Society